# SDR R61A201704120281

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000039
- Aircraft time: 30,254 hours, 19,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN FLOOR LIGHTING STRIP IS COMING OUT OF FLOOR. SECURED THE LIGHT IAW AMM 25-24-01.
